PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Rotnitzky A., Cox D., Bottai M., Robins J. Likelihood-based asymptotic inference with singular information. In: Bernoulli, vol. 6 (2) pp. 243 - 284. 2000.
 
 
Abstract
(English)
No abstract available.
Subject Constraint estimation
Identifiability
Likelihood ratio test
Non-ignorable non- response
Reparametrization;
Rate of convergence


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional